MathSciNet Relay Station
MathSciNet bibliographic data
MR865350 (88e:32007c) 32A10 (30B10 32A05)
Gong, Sheng; Yan, Zhi Min A remark on Möbius transformations. III. (Chinese) Chinese Quart. J. Math. 1 (1986), no. 1, 33–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement